Войти
Логин:
Пароль:
Забыли пароль?
научная деятельность
структура институтаобразовательные проектыпериодические изданиясотрудники институтапресс-центрконтакты
русский | english
Публикаций на странице:    Страница: 1 2
2017 г.
Авторы: Bartoli D., Davydov A., Giulietti M., Marcugini S., Pambianco F.

New Bounds for Linear Codes of Covering Radius 2. In: Proceedings of 5th International Castle Meeting, ICMCTA 2017, Coding Theory and Applications, Vihula, Estonia, August 28–31, 2017, Angela I. Barbero, Vitaly Skachek, Oyvind Ytrehus (Eds.) pp. 1-10, Lecture Notes in Computer Science, vol. 10495, 2017, Springer, Cham
Перейти к публикации Загрузить (169.9 KB)

2017 г.
Авторы: Afanassiev V., Davydov A.

Weight Spectrum of Quasi-Perfect Binary Codes with Distance 4, Proceedings of 2017 IEEE International Symposium on Information Theory (ISIT), June 25--30, 2017, Aachen, Germany, pp. 2193--2197, ISBN 978-1-5090-4096-4, ISSN 2157-8117
Перейти к публикации Загрузить (237.1 KB)

2017 г.
Авторы: Davydov A., Marcugini S., Pambianco F.

Further results on binary codes obtained by doubling construction, Proceedings Eighth International Workshop on Optimal Codes and Related Topics, OC2017 (in Second International Conference “Mathematics Days in Sofia”), July 10-14, Sofia, Bulgaria, pp.73-80, 2017
Перейти к публикации Загрузить (157.9 KB)

2017 г.
Авторы: Davydov A., Marcugini S., Pambianco F.

Upper bounds on the smallest size of an almost complete cap in PG(N,q), Proceedings Eighth International Workshop on Optimal Codes and Related Topics , OC2017 (in Second International Conference “Mathematics Days in Sofia”), July 10-14, Sofia, Bulgaria, pp. 67-72, 2017
Перейти к публикации Загрузить (145.7 KB)

2017 г.
Авторы: Afanassiev V., Davydov A., Zigangirov D.

Estimating the Fraction of Erasure Patterns Correctable by Linear Codes, Journal of Communications Technology and Electronics, 2017, vol. 62, No. 6, pp. 669–685
Перейти к публикации Загрузить (510.2 KB)

2017 г.
Авторы: Davydov A., Faina G., Marcugini S., Pambianco F.

Upper bounds on the smallest size of a complete cap in PG(N,q), N>=3, under a certain probabilistic conjecture, electronic publication, arXiv:1706.01941 [math.CO], 22 pages, 42 references, 3 figures , June 2017
Перейти к публикации Загрузить (293 KB)

2017 г.
Авторы: Bartoli D., Davydov A., Faina G., Marcugini S., Pambianco F.

Conjectural upper bounds on the smallest size of a complete cap in PG(N, q), N ≥ 3, Electronic Notes in Discrete Mathematics, vol. 57, Algebraic and Combinatorial Coding Theory, pp. 15–20, 2017
Перейти к публикации Загрузить (236.5 KB)

2017 г.
Авторы: Bartoli D., Davydov A., Kreshchuk A., Marcugini S., Pambianco F.

Upper bounds on the smallest size of a complete cap in PG(3, q) and PG(4, q), Electronic Notes in Discrete Mathematics, vol. 57, Algebraic and Combinatorial Coding Theory, pp. 21–26, 2017
Перейти к публикации Загрузить (235.5 KB)

2017 г.
Авторы: Afanassiev V., Davydov A.

Weight Spectrum of Quasi-Perfect Binary Codes with Distance 4, electronic publication, arXiv:1703.04106v2 [cs.IT], 5 pages, 11 references, 2 tables, June 2017
Перейти к публикации Загрузить (123.3 KB)

2017 г.
Авторы: Bartoli D., Davydov A., Giulietti M., Marcugini S., Pambianco F.

Upper bounds on the smallest size of a saturating set in projective planes and spaces of even dimension, electronic publication, arXiv:1702.07939 [math.CO], 14 pages, 34 references, 1 figure, February 2017
Перейти к публикации Загрузить (295.7 KB)

2016 г.
Авторы: Bartoli D., Davydov A., Faina G., Marcugini S., Pambianco F.

Conjectural upper bounds on the smallest size of a complete cap in PG(N,q), N>=3, in Proceedings XV Int. Workshop on Algebraic and Combinatorial Coding Theory, ACCT2016, Albena, Bulgaria, June 18--24, 2016, pp. 27--34.
Загрузить (411.4 KB)

2016 г.
Авторы: Bartoli D., Davydov A., Kreshchuk A., Marcugini S., Pambianco F.

Upper bounds on the smallest size of a complete cap in PG(3; q) and PG(4; q), in Proceedings XV Int. Workshop on Algebraic and Combinatorial Coding Theory, ACCT2016, Albena, Bulgaria, June 18--24, 2016, pp. 19--26.
Загрузить (283 KB)

2016 г.
Авторы: Афанасьев В.Б., Давыдов А.А., Зигангиров Д.К.

Оценка доли стираний, исправляемых линейными кодами, журнал, "Информационные процессы", том 16, № 4, стр. 382-404, Декабрь 2016
Перейти к публикации Загрузить (251.8 KB)

2016 г.
Авторы: Afanassiev V., Davydov A., Zigangirov D.

Design and Analysis of Codes with Distance 4 and 6 Minimizing the Probability of Decoder Error,Journal of Communications Technology and Electronics, 2016, vol. 61, No. 12, pp. 1440–1455
Перейти к публикации Загрузить (381 KB)

2016 г.
Авторы: Bartoli D., Davydov A., Kreshchuk A., Marcugini S., Pambianco F.

Tables, bounds and graphics of the smallest known sizes of complete caps in the spaces PG(3,q) and PG(4,q), electronic publication, arXiv:1610.09656[math.CO], 26 pages, October 2016
Перейти к публикации Загрузить (293.8 KB)

2016 г.
Авторы: Bartoli D., Davydov A., Giulietti M., Marcugini S., Pambianco F.

New Upper Bounds on the Smallest Size of a Saturating Set in a Projective Plane, Proceedings of 2016 XV International Symposium "Problems of Redundancy in Information and Control Systems" (REDUNDANCY), 26-29 September 2016, Saint-Petersburg, Russia. pp. 18-22.
Перейти к публикации Загрузить (138.8 KB)

2016 г.
Авторы: Bartoli D., Davydov A., Giulietti M., Marcugini S., Pambianco F.

Further results on multiple coverings of the farthest-off points, Advances in Mathematics of Communications, doi:10.3934/amc.2016030, vol. 10, no. 3, pp. 613-632, 2016
Перейти к публикации Загрузить (505 KB)

2016 г.
Авторы: Афанасьев В.Б., Давыдов А.А., Зигангиров Д.К.

Построение и анализ кодов с расстоянием 4 и 6, минимизирующих вероятность ошибки декодера, журнал "Информационные процессы", том 16, № 1, стр. 41–60, Март 2016
Перейти к публикации Загрузить (223 KB)

2016 г.
Авторы: Bartoli D., Davydov A., Faina G., Kreshchuk A., Marcugini S., Pambianco F.

Upper bounds on the smallest size of a complete arc in a finite Desarguesian projective plane based on computer search, DOI: 10.1007/s00022-015-0277-z, Journal of Geometry, vol. 107, no. 1, pp. 89-117, 2016
Перейти к публикации Загрузить (1.2 MB)

2016 г.
Авторы: Davydov A., Faina G., Giulietti M., Marcugini S., Pambianco F.

On constructions and parameters of symmetric configurations v_k, Designs Codes Cryptography, DOI 10.1007/s10623-015-0070-x, vol. 80, no. 1, pp. 125-147, 2016
Перейти к публикации Загрузить (144 KB)

2015 г.
Авторы: Bartoli D., Davydov A., Faina G., Kreshchuk A., Marcugini S., Pambianco F.

Tables, bounds and graphics of sizes of complete lexiarcs in the plane PG(2, q) for all q ≤ 301813 and sporadic q in the interval [301897 . . . 430007] obtained by an algorithm with fixed order of points (FOP), electronic publication, arXiv:1404.0469v2[math.CO], 114 pages, July 2015
Перейти к публикации Загрузить (1.5 MB)

2015 г.
Авторы: Bartoli D., Davydov A., Faina G., Kreshchuk A., Marcugini S., Pambianco F.

Tables, bounds and graphics of the smallest known sizes of complete arcs in the plane PG(2,q) for all q ≤ 160001 and sporadic q in the interval [160801...430007], electronic publication, arXiv:1312.2155v3 [math.CO], 85 pages, June 2015
Перейти к публикации Загрузить (1 MB)

2015 г.
Авторы: Bartoli D., Davydov A., Giulietti M., Marcugini S., Pambianco F.

Multiple coverings of the farthest-off points with small density from projective geometry, Advances in Mathematics for Communications, vol. 9, no. 1, pp. 63-85, 2015.
Перейти к публикации Загрузить (432.7 KB)

2015 г.
Авторы: Bartoli D., Davydov A., Faina G., Marcugini S., Pambianco F.

New types of estimates for the smallest size of complete arcs in a finite Desarguesian projective plane, Journal of Geometry, 2015, vol. 106, no. 1, pp. 1-17
Перейти к публикации Загрузить (1.2 MB)

2014 г.
Авторы: Bartoli D., Davydov A., Faina G., Kreshchuk A., Marcugini S., Pambianco F.

Upper bounds on the smallest size of a complete arc in PG(2,q) under a certain probabilistic conjecture, Problems of Information Transmission, 2014, vol. 50, no. 4, pp 320-339
Перейти к публикации Загрузить (539.9 KB)

2014 г.
Авторы: Davydov A., Faina G., Giulietti M., Marcugini S., Pambianco F.

Tables of parameters of symmetric configurations v_k, electronic publication, arXiv:1312.3837v2 [math.CO], 38 pages, September 2014
Перейти к публикации Загрузить (381.8 KB)

2014 г.
Авторы: Bartoli D., Davydov A., Faina G., Kreshchuk A., Marcugini S., Pambianco F., Tkachenko I.

Upper bounds on the smallest sizes of a complete arc in PG(2,q) based on computer search, in Proceedings XIV International Workshop on Algebraic and Combinatorial Coding Theory, ACCT2014, Svetlogorsk , Russia, 2014,32-40
Перейти к публикации Загрузить (363.9 KB)

2014 г.
Авторы: Bartoli D., Davydov A., Faina G., Kreshchuk A., Marcugini S., Pambianco F.

Conjectural upper bounds on the smallest size of a complete arc in PG(2,q) based on an analysis of step-by-step greedy algorithms, in Proceedings XIV International Workshop on Algebraic and Combinatorial Coding Theory, ACCT2014, Svetlogorsk , Russia, 2014, 24-31
Перейти к публикации Загрузить (188.6 KB)

2014 г.
Авторы: Afanassiev V., Davydov A.

Incremental calculation of decoding failure probability for iterative decoding of Reed-Solomon product code, in Proceedings XIV International Workshop on Algebraic and Combinatorial Coding Theory, ACCT2014, Svetlogorsk , Russia, 2014, 7-13
Перейти к публикации Загрузить (169.4 KB)

2014 г.
Авторы: Bartoli D., Davydov A., Faina G., Kreshchuk A., Marcugini S., Pambianco F.

Tables of sizes of small complete arcs in the plane PG(2, q), q ≤ 410009, electronic publication, arXiv:1312.2155v2 [math.CO], 89 pages, August 2014
Перейти к публикации Загрузить (760.3 KB)

2014 г.
Авторы: Bartoli D., Davydov A., Faina G., Marcugini S., Pambianco F.

Tables of sizes of random complete arcs in the plane PG(2,q), electronic publication, arXiv:1405.5862 [math.CO], 37 pages, 2014
Перейти к публикации Загрузить (361.6 KB)

2014 г.
Авторы: Bartoli D., Davydov A., Faina G., Marcugini S., Pambianco F.

Tables of sizes of small complete arcs in the plane PG(2,q), q ≤ 190027, obtained by an algorithm with fixed order of points (FOP), electronic publication, arXiv:1404.0469v1 [math.CO], 66 pages, April 2014
Перейти к публикации Загрузить (414.4 KB)

2013 г.
Авторы: Davydov A., Faina G., Giulietti M., Marcugini S., Pambianco F.

Tables of parameters of symmetric configurations v_k, electronic publication, arXiv:1312.3837v1 [math.CO], 36 pages, December 2013
Перейти к публикации Загрузить (355.6 KB)

2013 г.
Авторы: Bartoli D., Davydov A., Faina G., Kreshchuk A., Marcugini S., Pambianco F.

Tables of sizes of small complete arcs in the plane PG(2, q), q ≤ 360007, electronic publication, arXiv:1312.2155v1 [math.CO], 71 pages, December 2013
Перейти к публикации Загрузить (472.9 KB)

2013 г.
Авторы: Bartoli D., Davydov A., Faina G., Marcugini S., Pambianco F.

New upper bounds on the smallest size of a complete cap in the space PG(3,q), in Proceedings VII International Workshop on Optimal Codes and Related Topics, OC2013, Albena, Bulgaria, 2013, pp. 26–-32
Перейти к публикации Загрузить (190.7 KB)

2013 г.
Авторы: Bartoli D., Davydov A., Faina G., Kreshchuk A., Marcugini S., Pambianco F.

Two types of upper bounds on the smallest size of a complete arc in the plane PG(2,q), in Proceedings VII International Workshop on Optimal Codes and Related Topics, OC2013, Albena, Bulgaria, 2013, pp. 19–-25
Перейти к публикации Загрузить (287.1 KB)

2013 г.
Авторы: Afanassiev V., Davydov A., Potapov V.

Generalized concatenated coding and Fourier transform, in Proceedings VII International Workshop on Optimal Codes and Related Topics, OC2013, Albena, Bulgaria, 2013, pp. 7-12
Перейти к публикации Загрузить (131.1 KB)

2013 г.
Авторы: Bartoli D., Davydov A., Marcugini S., Pambianco F.

A 3-cycle construction of complete arcs sharing (q+3)/2 points with a conic, Advances in Mathematics for Communications, vol. 7, no. 3, pp. 319–334, 2013.
Перейти к публикации Загрузить (356.6 KB)

2013 г.
Авторы: Bartoli D., Faina G., Marcugini S., Pambianco F., Davydov A.

A new algorithm and a new type of estimate for the smallest size of complete arcs in PG(2, q), Electronic Notes in Discrete Mathematics, vol. 40, Combinatorics 2012, pp. 27–31, 2013
Перейти к публикации Загрузить (244.2 KB)

2013 г.
Авторы: Pambianco F., Davydov A., Bartoli D., Giulietti M., Marcugini S.

A note on multiple coverings of the farthest-off points, Electronic Notes in Discrete Mathematics, vol. 40, Combinatorics 2012, pp. 289--293, 2013
Перейти к публикации Загрузить (179.9 KB)

2013 г.
Авторы: Bartoli D., Davydov A., Faina G., Marcugini S., Pambianco F.

New upper bounds on the smallest size of a complete arc in a finite Desarguesian projective plane, Journal of Geometry, vol. 104, no. 1, pp. 11-43, 2013
Перейти к публикации Загрузить (984.1 KB)

2013 г.
Авторы: Davydov A., Giulietti M., Marcugini S., Pambianco F.

Some combinatorial aspects of constructing bipartite-graph codes, Graphs and Combinatorics, vol. 29, no. 2, pp. 187-212 (2013)
Перейти к публикации Загрузить (336.6 KB)

2012 г.
Авторы: Давыдов А.А., Davydov M.A.

К вопросу о концентрации землеустройства в ходе аграрной реформы Столыпина 1907-1915 гг., Материалы XIII международной конференции Ассоциации «История и компьютер». Информационный бюллетень АИК. №38, сс. 47-48, сентябрь 2012. М.
Перейти к публикации

2012 г.
Авторы: Bartoli D., Davydov A., Faina G., Marcugini S., Pambianco F.

On sizes of complete arcs in PG(2,q), Discrete Mathematics, vol.312 (2012) pp. 680-698.
Перейти к публикации Загрузить (511.1 KB)

2012 г.
Авторы: Bartoli D., Davydov A., Giulietti M., Marcugini S., Pambianco F.

Multiple coverings of the farthest-off points and multiple saturating sets in projective spaces, in Proceedings XIII International Workshop on Algebraic and Combinatorial Coding Theory, ACCT2012, Pomorie, Bulgaria, 2012, 53-59
Перейти к публикации Загрузить (181.7 KB)

2012 г.
Авторы: Bartoli D., Davydov A., Faina G., Marcugini S., Pambianco F.

New upper bounds on the smallest size of a complete arc in the plane PG(2,q), in Proceedings XIII International Workshop on Algebraic and Combinatorial Coding Theory, ACCT2012, Pomorie, Bulgaria, 2012, 60-66.
Перейти к публикации Загрузить (158.8 KB)

2012 г.
Авторы: Bartoli D., Davydov A., Marcugini S., Pambianco F.

New type of estimations for the smallest size of complete arcs in PG(2,q), in Proceedings XIII International Workshop on Algebraic and Combinatorial Coding Theory, ACCT2012, Pomorie, Bulgaria, 2012, 67-72
Перейти к публикации Загрузить (349.8 KB)

2011 г.
Авторы: Крещук А.А., Давыдов А.А., Зяблов В.В.

Коды для многоантенной передачи и приема на основе ортогональных последовательностей, Проблемы передачи информации, т. 47, вып. 4, сс. 3–26 (2011)
Перейти к публикации Загрузить (1.3 MB)

2011 г.
Авторы: Bartoli D., Davydov A., Marcugini S., Pambianco F.

The minimum order of complete caps in PG(4,4), Advances in Mathematics of Communications, vol. 5, pp. 37-40 (2011).
Перейти к публикации Загрузить (222.8 KB)

2011 г.
Авторы: Davydov A., Giulietti M., Marcugini S., Pambianco F.

Linear nonbinary covering codes and saturating sets in projective spaces, Advances in Mathematics of Communications, vol. 5, pp. 119-147 (2011)
Перейти к публикации Загрузить (566.6 KB)

Публикаций на странице:    Страница: 1 2
Поиск по публикациям сотрудника А.А. Давыдов
Год публикации
с по
Автор

Название/ключевое слово

Тип публикации

Наличие в международных базах цитирования
Искать в подразделении

По убыванию даты
По возрастанию даты
 

 

  © Федеральное государственное бюджетное учреждение науки
Институт проблем передачи информации им. А.А. Харкевича Российской академии наук, 2017
Об институте  |  Контакты  |  Старая версия сайта